RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 267, Number 6, Pages 1295–1300 (Mi dan45815)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Algebro-geometric Poisson brackets for real finite-zone solutions of the sine-Gordon equation and the nonlinear Schrödinger equation

B. A. Dubrovin, S. P. Novikov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka Moscow region

Full text: PDF file (705 kB)

Bibliographic databases:

UDC: 513.835

Citation: B. A. Dubrovin, S. P. Novikov, “Algebro-geometric Poisson brackets for real finite-zone solutions of the sine-Gordon equation and the nonlinear Schrödinger equation”, Dokl. Akad. Nauk SSSR, 267:6 (1982), 1295–1300

Citation in format AMSBIB
\Bibitem{DubNov82}
\by B.~A.~Dubrovin, S.~P.~Novikov
\paper Algebro-geometric Poisson brackets for real finite-zone solutions of the sine-Gordon equation and the nonlinear Schr\"odinger equation
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 267
\issue 6
\pages 1295--1300
\mathnet{http://mi.mathnet.ru/dan45815}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0687904}
\zmath{https://zbmath.org/?q=an:0574.58015}


Linking options:
  • http://mi.mathnet.ru/eng/dan45815
  • http://mi.mathnet.ru/eng/dan/v267/i6/p1295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Russian Math. Surveys, 41:2 (1986), 1–49  mathnet  crossref  mathscinet  zmath  isi
    2. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
    3. P. G. Grinevich, S. P. Novikov, “Real finite-zone solutions of the sine-Gordon equation: a formula for the topological charge”, Russian Math. Surveys, 56:5 (2001), 980–981  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:41
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019